MAUDE Adverse Event Report: COVIDIEN NEEDLE SAFETY HYPODERMIC MAGELLAN STERIL; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN NEEDLE SAFETY HYPODERMIC MAGELLAN STERIL; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881850515
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the medication leaks out into the skin.Additional information received from the customer stated that when administering the flu vaccine, the vaccine leaks out of the hub.The customer further stated that there was no damage noticed to the hub.There was no medication exposure to the patient or staff.No patient harm reported.

Brand Name
NEEDLE SAFETY HYPODERMIC MAGELLAN STERIL
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9438943
Report Number1017768-2019-00747
Device Sequence Number19830361
Product Code FMI
UDI-Device Identifier10884521145047
UDI-Public10884521145047
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881850515
Device Catalogue Number8881850515
Device Lot Number804690
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2019
Initial Report FDA Received Date12/09/2019
Patient Sequence Number1